# SDR SWAA071267

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 60,514 hours, 51,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6543430129
- Part serial: 2731
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT WING INBOARD FORE FLAP DELAMINATED AT UPPER INBOARD END.  REMOVED AND REPLACED FORE FLAP PER MM.
